# SDR SIMA201101902

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 17,236 hours, 20,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4590 DURING PREFLIGHT INSPECTION THE CREW NOTICED THE CABIN EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS IAW/CRJ-700 AMM33-51-17.  THE OPERATIONAL CHECK WAS GOOD.  PART NUMBER: 2013-1A, SERIAL NUMBERS: 79481, 104583, 82398 AND 72758. THE AIRCRAFT WAS RETURNED TO SERVICE.
